# SDR USAA2012031500008

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 34,470 hours, 20,547 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED AN ODOR IN THE REAR GALLEY THAT SMELLED LIKE TOAST WHICH CAUSED HER TO FEEL ILL.  MAINTENANCE FOUND THE AFT LEFT COFFEEMAKER HEAT ELEMENT DEFECTIVE.  REMOVED AND REPLACED COFFEEMAKER.
